# SDR CA110131008

- Difficulty date: January 30, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 23,529 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1013880175
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RETRACTION TESTS, A LOUD CRACK WAS HEARD ON EXTENSION. FLUID WAS FOUND UNDERNEATH LH GEAR WHEEL WELL. VISUAL INSPECTION OF AREA CARRIED OUT. FLUID WAS OBSERVED POURING OUT OF HOSE FITTING CRIMP AREA.
